MAUDE Adverse Event Report: DAO HEALTH INDEPENDENCE DELUXE SET

DAO HEALTH INDEPENDENCE DELUXE SET
Model Number FG076
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 06-07-2018 - pump was received by customer and is being inspected to determine cause.On 06-25-2018 - preliminary investigation completed.The pump was returned opened with the motor disconnected from the control board.No visual observations noticed upon initial visual inspection.The motor was plugged back in and the pump was turned on.The motor was not cycling on and off as it should normally with each suction and release cycle, it was continuously running.When the pump was turned off the motor continued to run.When the pump was turned back on the q5 transistor began to smoke for a few seconds until the board and motor ceased to operate.There were no visible flames.Since the board was no longer operational the motor was plugged into another pump control board.The motor displayed the same behavior and the same chip began to smoke until the board was no longer operational.No flames were visible.The motor was used with another board in order to measure the temperature of the motor and the chip when smoking.The maximum motor temperature was measured to be 176.5 f and the maximum chip temperature when smoking was 322 f.No flames were visible.Based on the above investigation there seems to be some type of malfunction of the motor.The motor is being sent back to the motor supplier for further investigation.There were no visible flames from the chip on the control board, however, the chip did smoke, and the control board/pump was no longer operational.The maximum temperature seen by the chip was 322 f which is not hot enough to cause any type of fire.
 
Event or Problem Description
On (b)(6) 2018 - the customer reported her pump started smoking.On (b)(6) 2018 - during customer service's call the customer reported "smoke came from the pump port, the pump was fully charged, she was sitting on sofa when in use, after 10 minutes the pump started to smoke." the customer also noted that she took pump apart to try to identify where the smoke was coming from.

Brand Name
INDEPENDENCE DELUXE SET
Common Device Name
INDEPENDENCE DELUXE SET
Manufacturer (Section D)
DAO HEALTH
1345 easy ln
el dorado hills CA 95762
MDR Report Key7701515
Report Number3007602316-2018-00002
Device Sequence Number16512738
Product Code HGX
UDI-Device Identifier00851690007448
UDI-Public00851690007448
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172772
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFG076
Device Catalogue NumberUPC 730669496745
Device Lot Number04.12.17-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2018
Initial Report FDA Received Date07/18/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;